Afrika Matematika is the Journal of the African Mathematical Union.
Its publication started in 1978. It provides a platform both for presenting high-level mathematical research done in Africa, and for bringing international mathematical research to Africa. Afrika Matematika is currently undergoing a substantial relaunch, under Editor-in-Chief, Prof. Jacek Banasiak of the University of KwaZulu-Natal. Its Editorial Board has been restructured and widened to include distinguished mathematicians from various African countries, and from the other continents.
Afrika Matematika is open to research articles in all areas of mathematics and its applications, and to authors worldwide.
Afrika Matematika also publishes commissioned survey articles on topics of broad current interest in the mathematical community, including more general topics such as history and philosophy of mathematics and mathematical education.
Scrutiny and selection of articles is by the accepted standards of peer review, drawing on the competence of specialist referees worldwide.
While it is not envisaged that Afrika Matematika will publish special issues entirely devoted to any particular topic or event, submission of quality papers originating from conferences or workshops organized under the auspices of the African Mathematical Union for publication as regular papers in the journal is strongly encouraged. If the number of papers warrants it, they will be published as a duly advertised special half-issue of the journal.
Afrika Matematika is indexed and reviewed in Current Mathematical Publications, Mathematical Reviews, MathSciNet and ZentralblattMATH. Afrika Matematika adheres to the IMU Recommendations for Best Practice for Journals.
- Available 2011 - 2015
- Volumes 5
- Issues 16
- Articles 377
- Open Access 5 Articles
Find a Volume or Issue
To view the rest of this content please follow the download PDF link above.